# SDR UALA2012010500116

- Difficulty date: January 4, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 53,065 hours, 6,428 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHTING IS COMING OFF WALL NEAR LAV 102 AT DOOR 2R.  SECURED LIGHT ASSY WITH EPOXY. LIGHT CHECKED OKAY.
